Skin got dark and itchy

Hi, i have problem of hair fall and so i used dermaroller with the 0.5 mm needle size ibused to do it thrice a week with one day resting period and 2 days during sat n sundays....i used it on my sides and on my head, during second week i started gettin itchness at my sides and the part where i rolled little too that region is dark and still itchy. What should i do and i stopped using roller too,i sterlise it every time i use with surgical spirit. Should i worry or its a basic side effect. I also have mild headache and often my eyes pain which used to happen while needling may b due to hypersensitivity.
views-icons 39 Views Bookmark this Answer

Doctor Answers (1) on Skin got dark and itchy

doctor profile image
Hi! As of now stop using the roller and any applications. After the skin comes back to normal, the remember you have to roll it gently and not rub it. You can clean it under running water.  Do not use spirit just prior to using it. The itchiness could be due to medicines used with the DR. Hope this helps.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?